# SDR HNAA2024022700141

- Difficulty date: February 14, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E017252 POSSIBLE CRACKS ON RH WING RIB 21.  FABRICATED AND DRILLED DOUBLER, FILLER, AND SHIM AND INSTALLED REPAIR OF R/H WING RIB 21 IAW EMB 145 SRM 57-50-07 ITEM 4 FIG 203 AND EO1-57-24-0130
